Journal article

Quantitative uniqueness estimates for p-Laplace type equations in the plane

  • Guo, Chang-Yu Department of Mathematics and Statistics, University of Jyväskylä, Finland - Department of Mathematics, University of Fribourg, Switzerland
  • Kar, Manas Department of Mathematics and Statistics, University of Jyväskylä, Finland
    30.05.2016
Published in:
  • Nonlinear Analysis: Theory, Methods & Applications. - 2016, vol. 143, p. 19–44
Faculty
Faculté des sciences et de médecine
Department
Département de Mathématiques
Language
  • English
Classification
Mathematics
License
License undefined
Identifiers
Persistent URL
https://folia.unifr.ch/unifr/documents/305013
Statistics

Document views: 6 File downloads:
  • guo_que.pdf: 3